# SDR ABXA9701634

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 57630902
- Condition: Cracked
- Location: Rt Aileron
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AILERON INBOARD HINGE FITTING, RT WING IS CRACKED.  REPLACED INBD AILERON INBD HINGE FITTING RT WING PER SRM 51-1-21, 51-1-20D AND 51-3-0.
